MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) TENDRIL SDX LEAD; PERMANENT PACEMAKER ELECTRODE

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) TENDRIL SDX LEAD; PERMANENT PACEMAKER ELECTRODE
Model Number 1688TC/40
Medical Device Problem Code Low impedance (2285)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This product is registered as a combination product.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
It was reported the asymptomatic patient presented in clinic.Upon interrogation, it was observed the atrial lead had low pacing impedance below 100 ohms.No intervention or programming changes were completed.The patient was stable.

Brand Name
TENDRIL SDX LEAD
Common Device Name
PERMANENT PACEMAKER ELECTRODE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
MDR Report Key10830153
Report Number2017865-2020-17648
Device Sequence Number17093555
Product Code NVN
UDI-Device Identifier05414734504812
UDI-Public05414734504812
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P960013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2013
Device Model Number1688TC/40
Device Catalogue Number1688TC-40
Device Lot Number3147292
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2020
Initial Report FDA Received Date11/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age50 YR